Author: Sorting Last Post on Top Message:
AZULVIOLETA6 SparkPoints: (66,733)
Fitness Minutes: (74,443)
Posts: 3,293
7/21/14 12:17 P

This is absolutely NOT something you can deal with on your own. Consult another GYN, or even better, and endocrinologist.

Dances: salsa (standard/LA), casino, rueda de casino, cumbia Colombiana, cumba Mexicana, bachata, mambo, cha-cha-chá, merengue, reggaetón.

Dances to Learn in the future: flamenco, tango Argentino, samba, belly dancing, bhangra, danzón, Cuban rumba, ballroom rumba
JANIEWWJD SparkPoints: (311,013)
Fitness Minutes: (247,240)
Posts: 9,003
7/20/14 11:50 P

Tell her to find another gynocologist, but don't do on your own!!! It could be dangerous for her!!!

Janie Garcia Moreno




CORTNEY-LEE SparkPoints: (64,926)
Fitness Minutes: (62,490)
Posts: 3,498
7/20/14 12:06 P

I would advise speaking with a medical professional.

My question would be why do they wish to "reverse" the drug? After the injection series is complete, the side effects disappear as well.

I took the series of injections back in 2001, and while the hot flashes it cause weren't exactly great, it really did help long term.

Also, the injection series is 6 months, so in 1 month's time, the results will not be apparent

My best advice is to seek the advice of a medical professional

Edited by: CORTNEY-LEE at: 7/20/2014 (12:10)

LADYCJM SparkPoints: (50,947)
Fitness Minutes: (35,259)
Posts: 2,155
7/19/14 9:29 P

Sorry, didn't mean to be confusing. The Lupron info was for those who might not be aware of what Lupron is used for.

My suggestion is to find a Dr. she can work with, Health Grades can be a good place to start.
If a treatment isn't working for your friend and the Dr isn't working with her to find an effective treatment then she needs a new Dr.

MLAN613 SparkPoints: (204,743)
Fitness Minutes: (187,159)
Posts: 12,762
7/19/14 9:09 P

I am with Eelpie and Nirerin on this one. It's always good to get a second opinion and not always wide to just stop a medication and we don't know her medical history. If her current doctor is refusing to listen to her and her needs, then find another doctor who will listen and perhaps even offer alternate care plans.

Edited by: MLAN613 at: 7/19/2014 (21:11)
MELSARM SparkPoints: (6)
Fitness Minutes: (0)
Posts: 2
7/19/14 7:03 P

@LadyCJM - I am very aware of what Lupron is and what is is used to treat. Not sure what the information you gave me is supposed to mean?

Edited by: MELSARM at: 7/19/2014 (19:04)
UMBILICAL Posts: 12,786
7/19/14 1:04 P

?? Doctor decision?

LADYCJM SparkPoints: (50,947)
Fitness Minutes: (35,259)
Posts: 2,155
7/19/14 12:57 P

For those who are interested:

Leuprolide (Lupron) is a gonadotropin-releasing hormone (GnRH) agonist. It works by decreasing levels of certain hormones produced by the testes and ovaries. This prevents the growth of certain tumors that need these hormones to grow.


It is used to treat prostate cancer and endometrioses. It is injected either monthly or once ever 3 months.

Endocrinology is one of the most complicated aspects of medicine. I would strongly recommend finding a gynecologist who you can talk to, who will discuss all of our options.
Check out:

It's a great site to start. Then call the specialists and ask about insurance and training etc. Then ask friends for recommendations.

You can't treat this by yourself.

EELPIE Posts: 2,700
7/19/14 9:19 A

Sorry, but this is something that needs to be discussed with a medical care practitioner.

If you are dissatisfied with what the doctor said, please go to another doctor and seek advice from him/her before you "take it into your own hands".

The best exercise in the world is to bend down and help someone up.
NIRERIN Posts: 12,856
7/19/14 8:36 A

if your doc can't explain this to your standards get a second opinion from another doc. at the very least consult a pharmacist. in other words, ask someone who has completed medical courses on the subject and who has your partner's medical history in front of them.

-google first. ask questions later.

MELSARM SparkPoints: (6)
Fitness Minutes: (0)
Posts: 2
7/19/14 7:57 A

Hi all,

I was hoping that anyone knows how to stop and reverse Lupron before it wears it's course? My doctor put my partner on it for endometriosis and it has not been successful. She just got her shot 1 month ago and wants to reverse it. When she told her doctor that he said that was it was not a good idea, so we are taking it into our own hands. I've heard you can do this by taking birth control, is there a specific birth control that you need to take or a specific drug to reverse it and start on your regular periods?
Thanks in advance.

Page: 1 of (1)  

Other SparkPeople Cafe Topics:

Topics: Last Post:
great day 7/16/2014 8:27:54 AM
Healthy Weight 8/8/2014 11:18:38 AM
Surgery & Swelling 5/3/2014 8:58:25 AM
652 ELECTION DAY IN THE U. S. 652 11/4/2014 8:09:48 PM
Found out my oxygen level in my body is low 9/6/2014 10:20:38 PM